MAUDE Adverse Event Report: MicroPort Orthopedics Inc. PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME; Hip Component

MicroPort Orthopedics Inc. PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME; Hip Component
Model Number PHAC1202
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury

Brand Name
PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME
Common Device Name
Hip Component
Manufacturer (Section D)
MicroPort Orthopedics Inc.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
+1(901)867-4771
MDR Report Key50923576
Report Number3010536692-2026-00471
Device Sequence Number5803971
Product Code LZO
UDI-Device Identifier00192629087255
UDI-Public00192629087255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Model NumberPHAC1202
Device Catalogue NumberPHAC1202
Device Lot Number1503093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale